# SDR USAA2012062900001

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 10,998 hours, 9,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2136 - ODOR NOTICED IN COCKPIT ON CLIMBOUT LGA, REMAINED DURING FLIGHT BUT INTENSITY DECREASED.  MAINTENANCE ISOLATED ODOR TO RIGHT PACK, CLEANED LEFT AND RIGHT HEAT EXCHANGERS.  NO ODOR NOTED.
